Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stopped using crystal meth. Skin irritation developed on chest, back and arms. Cure?

I m recently recovering from a Crystal Meth addiction . In my addiction I was injecting it. Since I have gotten sober and stopped using, I have noticed a skin irritation developing on my chest, back, arms, legs, and torso. It doesn t not itch , and is not painful. It feels like dry skin and very scaly. I was wondering what to do to clear it up.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi tadem! It is great that you escape from jaws of what i called crystal myth. now what to do ! Take anti allergy cetrizine tab, apply calamine lotion on affected part, if bruise apply betadine. And some time you feel cramp, anxiety, withdrawl symptom take propanolol tab, but consult to doctor is needed, and most of all take lemon tea, citrus fruit, vitamine tab. Just to kick your intoxication. Enjoy life. bye.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor